Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

70 years, having high blood pressure. Feeling tired and dizzy. Same on changing medication. Cause?

I have an elderly lady that is on high blood pressure meds. She just changed it from a newer one back to lacinopril. It is doing the same as the last med. She wakes up tired out, dizzy, white and can hardly get around in the AM, cause her blood pressure is 90/60. Then by afternoon she is back to more a normal blood pressure of 135/80. She is in her late 70 s. Can you tell me why both meds, might do this. I am just worried about her.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The new drug has not been named / Is the old one LISINOPRIL?

Postural hypotension is common at this age even without drugs.
Autonomic imbalance is quite common.
Blood pressure needs to be checked lying and standing.
Vasodilating drugs may worsen this.

First dose effect - some times drugs like diuretics may have a dramatic effect after first dose...

The treating Internist is the one, who will be able to assess and assist further.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor